# SDR P5CA0601460

- Difficulty date: April 4, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 100,103 hours, 18,613 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 30001300015
- Part serial: 0715
- Condition: Cracked
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, H, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING CRUISE, NR 1 HYDRAULIC SYSTEM LOST ABOUT 1 GALLON IN 1 HOUR.  TURNED ADP OFF AND EDP TO DEPR PER CHECKLIST.   FOUND LEFT CCA LEAKING.  REPLACED LEFT CCA IAW AMM 27-61-08.  CHECKED FOUND ALL WORKING. ADDED HYDRAULIC FLUID TO SYSTEM NR 1 IAW 12-12-01.
